Ritis

Therapeutic Class: ,
Dosage Forms:
  • Paracetamol, Dextromethorphan Hydrobromide, Phenylephrine Hydrochloride & Levocetirizine Dihydrochloride Tablets

How it works ?

Paracetamol, Dextromethorphan Hydrobromide, Phenylephrine Hydrochloride & Levocetirizine Dihydrochloride Tablets - For relief of symptoms of colds, influenza and chills including the relief of headaches, aches and pains, sore throat, nasal congestion and lowering of temperature, perennial allergic rhinitis.
Adults and Children aged 16 years and over: 2 tablets every 4 hours up to a maximum of three doses in any 24 hour period. Minimum dosing interval: 4 hours Do not use for longer than 3 days without medical advice.
Paracetamol Blood and lymphatic system disorders: Thrombocytopenia, Agranulocytosis. These are not necessarily causally related to paracetamol. Immune system disorders: Anaphylaxis. Cutaneous hypersensitivity reactions including skin rashes, angiodema and Stevens Johnson syndrome, toxic epidermal necrolysis. Respiratory, thoracic and mediastinal disorders: Bromchospasm- There have been cases of bronchospasm with paracetamol, but these are more likely in asthmatics sensitive to aspirin or other NSAIDs. Hepatobiliary disorders: Hepatic dysfunction Dextromethorphan Hydrobromide Nervous system disorders: Drowsiness, dizziness, Serotonin syndrome. Gastrointestinal disorders: Gastrointestinal disturbance, nausea, vomiting, abdominal discomfort. Immune system disorders: Allergic reactions (e.g. rash, urticaria, angiodema). Phenylephrine Hydrochloride Psychiatric disorders: Nervousness Nervous system disorders: Headache, dizziness, insomnia Cardiac disorders: Increased blood pressure Gastrointestinal disorders: Nausea, vomiting, diarrhoea Levocetirizine Dihydrochloride Immune system disorders: Hypersensitivity, Anaphylactic shock Psychiatric disorders: Somnolence, Agitation, Aggression, Confusion, Depression, Hallucination, Insomnia Nervous system disorders: Dizziness, Headache, Paraesthesia, Convulsions, Movement disorders Gastrointestinal disorders: Abdominal pain, Dry mouth, Nausea, Diarrhoea Hepatobiliary disorders: Hepatic function abnormal (increased transaminases, alklaline phosphatise, γ-GT and bilirubin)
Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. The hazards of overdose are greater in those with non-cirrhotic alcoholic liver disease. The following warnings should consider: If symptoms persist consult your doctor. Do not exceed the stated dose. Keep all medicines out of the reach and sight of children. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If you are pregnant or being prescribed medicine by your doctor, seek your doctor’s advice before taking this product.
Store below 30° C. Protect from light and moisture. Keep out of reach of children.
Alu/PVC blister packs. Ritis is available in an Alu/PVC blister of 10 tablets. 01 blister packed in mono carton with pack insert and such 10 mono carton are packed in one outer carton.

F. A. Q

Frequently Asked Questions

Questions are useful tools, they open lines of communication; give us information; improve interactions, facilitate analysis, and many more.

We have below MOQ for:

  1. Tablet, Capsules & Softgel: 200000 Units
  2. Ampoules : 100000 Units
  3. Vials: 10000 Units
  4. Ointment and Cream: 15000 Units
  5. Suppository: 50000 Units
  6. Syrup and Liquid: 10000 Units
  7. Sachets : 50000 Units

We do ready the product within 45-60 days after product artwork confirmation from your side. So, including transit time you can get the product within 90 days maximum, either by Air or Sea route.

A product's “shelf life” generally means the length of time you can expect a product to look and act as expected and to stay safe for use. This length of time varies, depending on the type of product, how it is used, and how it is stored.

Our products come with a minimum of 24 months to a maximum of 36 months of shelf life.

For, Primary packaging we use aluminium foil with 20 to 50 micron size and PVC foil with 350 to 400 micron depending on product characteristics and stability.

For, Secondary packing we do use 300 to 400 GSM FFB Card board.

For, Tertiary packing we do us 7 ply 150 GSM corrugated boxes to prevent the damage during transits.

Yes, we do have available for all dossier documents according to GMP guidelines for the respective country. We do also provide COPP and Free sale certificates (FSC) on demand to customers for special import permit type of commercial orders.

interested? let’s talk.

Contact us directly to receive full information on the product, the formulation, the science behind it, stability data, and more. Our Business Development Manager is a click away.